@article{BSMF_1991__119_3_259_0, author = {Beauville, Arnaud}, title = {Fibr\'es de rang deux sur une courbe, fibr\'e d\'eterminant et fonctions th\^eta. II}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, volume = {119}, year = {1991}, pages = {259-291}, doi = {10.24033/bsmf.2167}, mrnumber = {92m:14041}, zbl = {0756.14017}, language = {fr}, url = {http://dml.mathdoc.fr/item/BSMF_1991__119_3_259_0} }
Beauville, Arnaud. Fibrés de rang deux sur une courbe, fibré déterminant et fonctions thêta. II. Bulletin de la Société Mathématique de France, Tome 119 (1991) pp. 259-291. doi : 10.24033/bsmf.2167. http://gdmltest.u-ga.fr/item/BSMF_1991__119_3_259_0/
[B] Fibrés de rang 2 sur une courbe, fibré déterminant et fonctions thêta, Bull. Soc. Math. France, t. 116, 1988, p. 431-448. | Numdam | MR 91b:14038 | Zbl 0691.14016
. -[D-N] Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, Invent. Math., t. 97, 1989, p. 53-94. | MR 90d:14008 | Zbl 0689.14012
et . -[D-R] Classification of vector bundles of rank 2 on hyperelliptic curves, Invent. Math., t. 38, 1976, p. 181-185. | MR 55 #2906 | Zbl 0323.14012
et . -[K-M] The projectivity of the moduli space of stable curves, I, Math. Scand., t. 39, 1976, p. 19-55. | MR 55 #10465 | Zbl 0343.14008
et . -[L] Dimension de l'espace des sections du diviseur thêta généralisé, Bull. Soc. Math. France, t. 119, 1991, p. 293-306. | Numdam | MR 92i:14009 | Zbl 0748.14011
. -[M1] On the equations defining Abelian varieties, Invent. Math., t. 1, 1966, p. 287-354. | MR 34 #4269 | Zbl 0219.14024
. -[M2] Theta characteristics of an algebraic curve, Ann. Sci. École Norm. Sup., t. 4, 1971, p. 181-192. | Numdam | MR 45 #1918 | Zbl 0216.05904
. -[N-R] Moduli of vector bundles on a compact Riemann surface, Ann. of Math., t. 89, 1969, p. 19-51. | MR 39 #3518 | Zbl 0186.54902
et . -[T] Conformal field theory and the cohomology of the moduli space of stable bundles, - Preprint, 1990.
. -[V] Fusion rules and modular transformations in 2D-conformal field theory, Nuclear Phys., t. B300, 1988, p. 360. | MR 89h:81238 | Zbl 1180.81120
. -[W] Quantum field theory and the Jones polynomial, Comm. Math. Phys., t. 121, 1989, p. 351-399. | MR 90h:57009 | Zbl 0667.57005
. -